advertisement
Question
Posted by: anonymous | 2013-02-05

mirena unhappy after only 10 days, hasty?

Mirena inserted 7 weeks after child birth, bleeding since, on day 10. Extremely unhappy about bleeding and already would like for it to be removed. Thought when I heard spotting it would be irregular not constant bleeding. Dr said after having it inserted that this could last anywhere from 3-6 months. Been on pill for 10 years so decided on mirena. Was not expecting to bleed all the time. Really disappointed. Is it a hasty decision to have it removed? Is there something I could take to make the bleeding stop? I am currently breastfeeding and would like to continue ti breastfeed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think you are being a bit hasty. Try and sit it out. Unfortuantely there isn't anything you can take.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement